American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 83 found      Go to page: 1 2 3

[1] Genni Fragnelli, Gisèle Ruiz Goldstein, Jerome A. Goldstein and Silvia Romanelli. Asymptotic parabolicity for strongly damped wave equations. Proceedings of Symposia in Pure Mathematics 87 119-131.
Book volume table of contents   
View Article: PDF

[2] Luis O. Silva, Gerald Teschl and Julio H. Toloza. Singular Schr\"odinger operators as self-adjoint extensions of $N$-entire operators. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Palle Jorgensen, Steen Pedersen and Feng Tian. Spectral theory of multiple intervals. Trans. Amer. Math. Soc. 367 (2015) 1671-1735.
Abstract, references, and article information   
View Article: PDF

[4] Jussi Behrndt, Seppo Hassi, Hendrik Wietsma and Henk de Snoo. Antitonicity of the inverse for selfadjoint matrices, operators, and relations. Proc. Amer. Math. Soc. 142 (2014) 2783-2796.
Abstract, references, and article information   
View Article: PDF

[5] D. R. Yafaev. Spectral and scattering theory for perturbations of the Carleman operator. St. Petersburg Math. J. 25 (2014) 339-359.
Abstract, references, and article information   
View Article: PDF

[6] Batu Güneysu. Kato's inequality and form boundedness of Kato potentials on arbitrary Riemannian manifolds. Proc. Amer. Math. Soc. 142 (2014) 1289-1300.
Abstract, references, and article information   
View Article: PDF

[7] Chun Guang Li and Sen Zhu. Skew symmetric normal operators. Proc. Amer. Math. Soc. 141 (2013) 2755-2762.
Abstract, references, and article information   
View Article: PDF

[8] Hafedh Herichi and Michel L. Lapidus. Fractal Complex Dimensions, Riemann Hypothesis and Invertibility of the Spectral Operator. Contemporary Mathematics 600 (2013) 51-89.
Book volume table of contents   
View Article: PDF

[9] Ognjen Milatovic. Self-adjoint realizations of Schr\"{o}dinger operators on vector bundles over Riemannian manifolds. Contemporary Mathematics 581 (2012) 175-197.
Book volume table of contents   
View Article: PDF

[10] Jun Masamune. On an inclusion of the essential spectrum of Laplacians under non-compact change of metric. Proc. Amer. Math. Soc. 140 (2012) 1045-1052. MR 2869089.
Abstract, references, and article information   
View Article: PDF

[11] L. N. Nikol′skaya and Yu. B. Farforovskaya. Hölder functions are operator-Hölder. St. Petersburg Math. J. 22 (2011) 657-668. MR 2768964.
Abstract, references, and article information   
View Article: PDF

[12] Jussi Behrndt. Realization of nonstrict matrix Nevanlinna functions as Weyl functions of symmetric operators in Pontryagin spaces. Proc. Amer. Math. Soc. 137 (2009) 2685-2696. MR 2497481.
Abstract, references, and article information   
View Article: PDF

[13] Seppo Hassi, Adrian Sandovici, Henk de Snoo and Henrik Winkler. Extremal extensions for the sum of nonnegative selfadjoint relations. Proc. Amer. Math. Soc. 135 (2007) 3193-3204. MR 2322750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Andrea Posilicano. The Schrödinger equation with a moving point interaction in three dimensions. Proc. Amer. Math. Soc. 135 (2007) 1785-1793. MR 2286089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Zoltán Sebestyén and Jan Stochel. Characterizations of positive selfadjoint extensions. Proc. Amer. Math. Soc. 135 (2007) 1389-1397. MR 2276647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Vladimir Derkach, Seppo Hassi, Mark Malamud and Henk de Snoo. Boundary relations and their Weyl families. Trans. Amer. Math. Soc. 358 (2006) 5351-5400. MR 2238919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Gerd Grubb. Known and unknown results on elliptic boundary problems. Bull. Amer. Math. Soc. 43 (2006) 227-230. MR 2216111.
Abstract, references, and article information   
View Article: PDF

[18] R. M. Kashaev. On selfadjoint extensions of some difference operator. St. Petersburg Math. J. 17 (2006) 157-167. MR 2140680.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Toka Diagana. Fractional powers of the algebraic sum of normal operators. Proc. Amer. Math. Soc. 134 (2006) 1777-1782. MR 2207493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Pavel Kurasov and Andrea Posilicano. Finite speed of propagation and local boundary conditions for wave equations with point interactions. Proc. Amer. Math. Soc. 133 (2005) 3071-3078. MR 2159787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] W. N. Everitt, L. Markus and M. Plum. An unusual self-adjoint linear partial differential operator. Trans. Amer. Math. Soc. 357 (2005) 1303-1324. MR 2115367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Mohammed Hichem Mortad. Self-adjointness of the perturbed wave operator on $L^2({\bf R^n}), n\geq 2$. Proc. Amer. Math. Soc. 133 (2005) 455-464. MR 2093068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jesper Tidblom. A geometrical version of Hardy's inequality for $\stackrel{\circ}{\textrm{W}}{}^{1,p}(\Omega)$. Proc. Amer. Math. Soc. 132 (2004) 2265-2271. MR 2052402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Jiangang Qi and Shaozhu Chen. Strong limit-point classification of singular Hamiltonian expressions. Proc. Amer. Math. Soc. 132 (2004) 1667-1674. MR 2051127.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] W. N. Everitt and L. Markus. Infinite dimensional complex symplectic spaces. Memoirs of the AMS 171 (2004) MR 2073219.
Book volume table of contents   

[26] S. I. Yakovlev. Uniqueness theorem and singular spectrum in the Friedrichs model near a singular point. St. Petersburg Math. J. 15 (2004) 149-164. MR 1979723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Ognjen Milatovic. The form sum and the Friedrichs extension of Schrödinger-type operators on Riemannian manifolds. Proc. Amer. Math. Soc. 132 (2004) 147-156. MR 2021257.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Vladimir Derkach and Seppo Hassi. A reproducing kernel space model for $\mathbf{N}_\kappa$-functions. Proc. Amer. Math. Soc. 131 (2003) 3795-3806. MR 1999926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Yury Arlinskii and Eduard Tsekanovskii. On von Neumann's problem in extension theory of nonnegative operators. Proc. Amer. Math. Soc. 131 (2003) 3143-3154. MR 1992855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] S. Serra Capizzano and E. Tyrtyshnikov. How to prove that a preconditioner cannot be superlinear. Math. Comp. 72 (2003) 1305-1316. MR 1972737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 83 found      Go to page: 1 2 3